MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK RAPIDLINK INFUSION SET; SUBCUTANEOUS INFUSION SET

ROCHE DIABETES CARE, INC. ACCU-CHEK RAPIDLINK INFUSION SET; SUBCUTANEOUS INFUSION SET
Model Number 04541065001
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
 
Event or Problem Description
It was reported that the luer lock of the infusion tubing had disconnected from the adapter, which resulted in an insulin leak and elevated blood glucose levels.

Brand Name
ACCU-CHEK RAPIDLINK INFUSION SET
Common Device Name
SUBCUTANEOUS INFUSION SET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key10308377
Report Number3011393376-2020-02620
Device Sequence Number10977955
Product Code FPA
UDI-Device Identifier04015630046072
UDI-Public04015630046072
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/23/2025
Device Model Number04541065001
Device Catalogue Number04541065001
Device Lot Number32091420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2020
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date11/18/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INSULIN; UNKNOWN INSULIN
Patient Age78 YR